# SDR 96ZZZX3838

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-5
- System (JASC): 6420 · Tail Rotor Head
- Part: Elbow
- Part number: MS208234
- Condition: Wrong Part
- Location: Transmission
- Component: 4762060029
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CLEAN-UP AND INSPECTION OF TRANSMISSION PARTS AT OVERHAUL, DISCOVERED TRANSMISSION OIL SUPPLY FITTING PN MS20823-4 HAD RESTRICTOR ORIFICE SIMILAR TO PN 47-712-035-1 MANIFOLD PRESSURE GAUGE LINE RESTRICTOR.  SUBMITTER STATED COULD CAUSE TRANSMISSION FAILURE FROM OIL STARVATION.
